ClinVar Miner

Submissions for variant NM_001360.2(DHCR7):c.704T>C (p.Phe235Ser) (rs1555146061)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Counsyl RCV000665754 SCV000789922 uncertain significance Smith-Lemli-Opitz syndrome 2017-02-27 criteria provided, single submitter clinical testing
Invitae RCV000665754 SCV001588944 pathogenic Smith-Lemli-Opitz syndrome 2020-05-28 criteria provided, single submitter clinical testing This sequence change replaces phenylalanine with serine at codon 235 of the DHCR7 protein (p.Phe235Ser). The phenylalanine residue is highly conserved and there is a large physicochemical difference between phenylalanine and serine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individual(s) with Smith-Lemli-Opitz syndrome (PMID: 15896653, Invitae). In at least one individual the data is consistent with the variant being in trans (on the opposite chromosome) from a pathogenic variant. ClinVar contains an entry for this variant (Variation ID: 550877). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. For these reasons, this variant has been classified as Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.